# SDR ABXA9800669

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61F
- Aircraft serial: 45891
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 97549453
- Condition: Corrosion
- Location: Bs 1210-1250
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON TORQUE BOX WEB AT STATION 1210-1250.  REPAIRED WEB IAW DWG 9754945, DC8 SRM 53-2-0 AND 51-1-21.
